# SDR SWIA200514330

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 11,578 hours, 15,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXIT SIGN AT ROW 6 NEEDS TO BE RE-ATTACHED.  REPLACED LOWER EMERGENCY, EXIT SIGN AT ROW 6 IAW MM 33-51-02, OPERATIONAL CHECK GOOD.
